Research

Matrices inducing similarity transformations


Reference:

Mullineux, G., 1985. Matrices inducing similarity transformations. International Journal for Mathematical Education in Science and Technology, 16 (1), pp. 33-37.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1080/0020739850160106

Abstract

Certain properties of matrices inducing similarity transformations between similar matrices are studied with a view to pointing out a special case providing illustrative ideas for the teaching of the theory of similarity itself.

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1080/0020739850160106
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13303

Export

Actions (login required)

View Item